| Model Number |
UI400 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
The following was reported: during the laparoscopic procedure, the insufflator suddenly stopped insufflating, preventing the surgery from proceeding normally.No negative impact in state of health reported.